# SDR 96FDEA00190

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-06), ON FLOOR BEAM AT BS 600 RBL 10 WL 208.  REMOVED CORRODED SECTION FLOOR BEAM, FABRICATED REPAIR ANGLES AND INSTALLED ALL WORK DONE PER FEDEX SRM 53-10-8.
